Sampling decomposable graphs using a Markov chain on junction trees

Publisher:
Oxford University Press (OUP)
Publication Type:
Journal Article
Citation:
Biometrika, 2013, 100 (1), pp. 91 - 110 (20)
Issue Date:
2013-01-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2013007518OK.pdfPublished Version382.18 kB
Adobe PDF
Full Bayesian computational inference for model determination in undirected graphical models is currently restricted to decomposable graphs or other special cases, except for small-scale problems, say up to 15 variables. In this paper we develop new, more efficient methodology for such inference, by making two contributions to the computational geometry of decomposable graphs. The first of these provides sufficient conditions under which it is possible to completely connect two disconnected complete subsets of vertices, or perform the reverse procedure, yet maintain decomposability of the graph. The second is a new Markov chainMonte Carlo sampler for arbitrary positive distributions on decomposable graphs, taking a junction tree representing the graph as its state variable. The resulting methodology is illustrated with numerical experiments on three models
Please use this identifier to cite or link to this item: